Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


CiteScore 2016: 0.37

SCImago Journal Rank (SJR) 2016: 0.276
Source Normalized Impact per Paper (SNIP) 2016: 0.793

Mathematical Citation Quotient (MCQ) 2016: 0.09

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 2, Issue 3 (Jan 1994)

Issues

Some perturbations of drift-type for symmetric stable processes

N. I. PORTENKO
Published Online: 2009-10-19 | DOI: https://doi.org/10.1515/rose.1994.2.3.211

About the article

Published Online: 2009-10-19

Published in Print:


Citation Information: Random Operators and Stochastic Equations, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose.1994.2.3.211.

Export Citation

Comments (0)

Please log in or register to comment.
Log in